László Tóth
László Tóth
Professor of Mathematics, University of Pécs, Hungary
Bestätigte E-Mail-Adresse bei gamma.ttk.pte.hu - Startseite
TitelZitiert vonJahr
Problem E3432
L Tóth
Amer. Math. Monthly 98 (3), 264, 1991
621991
The Probability that k Positive Integers Are Pairwise Relatively Prime
L Toth
FIBONACCI QUARTERLY (2002) 40 (1), 13-18, 2002
412002
A survey of gcd-sum functions
L Tóth
J. Integer Sequences (2010) 13, Article 10.8.1, 2010
382010
On certain arithmetic functions involving exponential divisors
L Tóth
Annales Univ. Sci. Budapest., Sect. Comp. (2004); arXiv preprint math …, 2004
372004
Menon's identity and arithmetical sums representing functions of several variables
L Tóth
Rend. Sem. Mat. Univ. Politec. Torino 69, 1 (2011), 97--110; arXiv preprint …, 2011
352011
On certain arithmetic functions involving exponential divisors, II
L Tóth
Annales Univ. Sci. Budapest. Sect. Comp. (2007) 27, 155-166, 2007
312007
Problem E3432 (Solution)
L Tóth
Amer. Math. Monthly 99 (7), 684-685, 1992
291992
An order result for the exponential divisor function
L Tóth
Publ. Math. Debrecen (2007); arXiv preprint arXiv:0708.3552 71 (1-2), 165-171, 2007
282007
Multiplicative Arithmetic Functions of Several Variables: A Survey
L Tóth
Mathematics Without Boundaries, Surveys in Pure Mathematics, T. M. Rassias …, 2013
272013
The discrete Fourier transform of r-even functions
L Tóth, P Haukkanen
Acta Univ. Sapientiae Math. (2011) 3, 5-25, 2011
242011
Regular integers modulo n
L Tóth
Annales Univ. Sci. Budapest., Sect. Comp. (2008); arXiv preprint arXiv:0710 …, 2007
232007
Representing and Counting the Subgroups of the Group Z_m x Z_n
M Hampejs, N Holighaus, L Tóth, C Wiesmeyr
Journal of Numbers 2014, 2014
182014
A gcd-sum function over regular integers modulo n
L Tóth
J. Integer Sequences (2009) 12, 2009
182009
The unitary analogue of Pillai's arithmetical function
L Tóth
Collectanea Mathematica (1989) 40 (1), 19-30, 2007
18*2007
On the subgroups of finite Abelian groups of rank three
M Hampejs, L Tóth
Annales Univ. Sci. Budapest., Sect. Comp. (2013) 39, 111-124, 2013
172013
A remark on the gamma function
J Sándor, L Tóth
Elem. Math. (1989) 44 (3), 73-76, 1989
171989
On the number of cyclic subgroups of a finite abelian group
L Tóth
Bull. Math. Soc. Sci. Math. Roumanie 55(103) (2012); arXiv preprint arXiv …, 2012
162012
The maximal order of a class of multiplicative arithmetical functions
L Tóth, E Wirsing
Annales Univ. Sci. Budapest., Sect. Comp. (2003); arXiv preprint math …, 2003
162003
Some Remarks on a Paper of V. A. Liskovets
L Tóth
Integers (2012) 12 (1), 97-111, 2012
152012
Asymptotic formulae concerning arithmetical functions defined by crossconvolutions, I. Divisor-sum functions and Euler-type functions
L Tóth
Publ. Math. Debrecen (1997) 50, 159-176, 1997
151997
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20